Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 29, Number 5  


Aleksandr Andreevich Samarskiĭ (on the occasion of his seventieth birthday)
643
New fast algorithms for systems with Hankel and Toeplitz matrices
E. E. Tyrtyshnikov
645
The use of robust methods to solve ill-posed problems
V. Ya. Arsenin, A. V. Kryanev, M. V. Tsupko-Sitnikov
653
On index commutativity in numerical differentiation
V. G. Bazhenov, D. T. Chekmarev
662
The method of eigentransforms in different fields for computing cyclic convolutions and discrete Fourier transforms
A. M. Krot
675
A variational-difference method of solving problems with functionals of linear growth
S. I. Repin
693
Solution of the problem of optimal partitioning including allocation of the centres of gravity of the subsets
E. M. Kiseleva
709
The stability of high-speed optimal schedules
Yu. N. Sotskov
723
Correctness of boundary value problems of the theory of momentless elastic shells with vanishing curvature
L. S. Klabukova
732
Numerical studies of free and forced oscillations in a compressible fluid of closed elastic shells of revolution with positive moment
A. A. Abramov, N. B. Konyukhova, B. S. Pariiskii, V. Yu. Prikhod'ko, V. V. Tyutekin
747
Calculation of stationary subsonic and transonic non-potential flows of an ideal gas in axially symmetric channels
Yu. S. Kosolapov
765

Scientific communications
An iterative method for solving an eigenvalue problem for a polynomial pencil of linear operators
V. V. Ditkin
775
Generalization of the linear interpolation procedure
I. L. Osipov
780
A quadrature formula for the Fourier integral based on the use of a cubic spline
V. A. Avdeenko, A. A. Malyukov
783
Orthogonal projections and solution of algebraic Riccati equations
F. A. Aliev, B. A. Bordyug, V. B. Larin
786
Supersonic flow past a sphere in a gas with a periodic density structure
Yu. P. Golovachov, N. V. Leont'eva
791
Asymptotic behaviour of the energy for the solution of an evolutionary stochastic system of equations
F. V. Srumova
794
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021